A 37-year-old male asked:
I suffered with indigestion initially followed by nausea, loose motion and stomach ache. i took norflox-tz twice a day for 5 days. now what to do?
1 doctor answer • 2 doctors weighed in
Gastroenterology 24 years experience
Antibiotics: Personally i would not recommend taking antibiotics, if that is what you did, without a doctors advice. Best is to see your primary care physician or the gastroenterologist if needed first, or if ongoing symptoms. Specific diets and information is available at www.Browardgi.Com.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Mar 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.